MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES
Model Number CDS0706-XT
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Difficult or Delayed Activation (2577); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported on (b)(6)2025 that the patient presented with grade 4 degenerative mitral regurgitation (mr) for a mitraclip procedure.During the procedure, one mitraclip was implanted successfully.During deployment of second mitraclip, gripper got caught in the chordae.Troubleshooting was performed and another gripper got stuck in posterior chordae.The grippers were free after performing standard troubleshooting.The actuator knob was able to turn but the clip was unable to release.The grippers were able to lower and the leaflets were captured in the clip and was deployed successfully.The mr was reduced to grade 2 post procedure.There was no clinically significant delay or adverse patient effects.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported difficult to open or close (gripper actuation - both), difficult or delayed activation (clip deployment), or difficult or delayed positioning (anatomy).Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information, the reported difficult or delayed positioning (anatomy) is related to procedural conditions (gripper caught on chordae during deployment).Causes for the reported difficult gripper actuation and difficult or delayed clip deployment could not be conclusively determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported on (b)(6) 2025 that the patient presented with grade 4 degenerative mitral regurgitation (mr) for a mitraclip procedure.During the procedure, one mitraclip was implanted successfully.During deployment of second mitraclip, gripper got caught in the chordae.Troubleshooting was performed and another gripper got stuck in posterior chordae.The grippers were free after performing standard troubleshooting.The actuator knob was able to turn but the clip was unable to release.The grippers were able to lower and the leaflets were captured in the clip and was deployed successfully.The mr was reduced to grade 2 post procedure.There was no clinically significant delay or adverse patient effects.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR)
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL NORTHPOINT REG 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23213391
Report Number2135147-2025-05663
Device Sequence Number21115000
Product Code NKM
UDI-Device Identifier05415067037404
UDI-Public(01)05415067037404(17)260410(10)50411A1098
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2026
Device Model NumberCDS0706-XT
Device Catalogue NumberCDS0706-XT
Device Lot Number50411A1098
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date10/03/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MITRACLIP.; STEERABLE GUIDE CATHETER.
Patient Age85 YR
Patient SexFemale